MathSciNet Relay Station
MathSciNet bibliographic data
MR141138 (25 #4549) 53.73 (57.00)
Matsushima, Yozô On Betti numbers of compact, locally sysmmetric Riemannian manifolds. Osaka Math. J. 14 1962 1–20.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement